Reduced risk of atopic disorders in adults with Helicobacter pylori infection

McCune, Anne, Lane, Athene, Murray, Liam, Harvey, Ian M., Nair, Prakash, Donovan, Jenny and Harvey, Richard (2003) Reduced risk of atopic disorders in adults with Helicobacter pylori infection. European Journal of Gastroenterology and Hepatology, 15 (6). pp. 637-640. ISSN 1473-5687

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:10
Last Modified: 21 Apr 2020 20:35
URI: https://ueaeprints.uea.ac.uk/id/eprint/13234
DOI:

Actions (login required)

View Item View Item